BibTeX record journals/mst/Lewis79

download as .bib file

@article{DBLP:journals/mst/Lewis79,
  author    = {Harry R. Lewis},
  title     = {Satisfiability Problems for Propositional Calculi},
  journal   = {Mathematical Systems Theory},
  volume    = {13},
  pages     = {45--53},
  year      = {1979},
  url       = {https://doi.org/10.1007/BF01744287},
  doi       = {10.1007/BF01744287},
  timestamp = {Sun, 28 May 2017 13:18:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mst/Lewis79},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI